Ver todas las categorías

KinderMed Kids' Pain & Fever, Organic Cherry Flavor, 4 OZ

5.0
(181)


Cómo conseguirlo




Información

KinderMed Kids' Pain & Fever, Organic Cherry Flavor, 4 OZ
4 oz, 0.25 lb. N.° de artículo: 422632
To ensure equitable access for all our customers, there is currently a two (2) product limit on all children's pain relief products at all CVS Pharmacy locations and cvs.com. We're committed to meeting our customers' needs and are working with our suppliers to ensure continued access to these items.

REAL MEDICINE. KINDER INGREDIENTS: KinderMed Kids’ Pain & Fever is made with the same effective active ingredient (acetaminophen) as the leading brand without common allergens, dyes, parabens, artificial sweeteners or flavors.

RELIEVES MINOR PAINS AND REDUCES FEVER: An oral suspension that helps relieve minor aches & pains and temporarily reduces fevers due to the common cold, flu, headache, sore throat or toothache in children 2+.

DOCTOR-FORMULATED AND KID-APPROVED FLAVOR: KinderMed Kids' Pain & Fever is doctor-formulated with only 5 ingredients including organic cherry flavor that's delicious and kid-approved. KinderMed is Non-GMO Project Verified, vegan, gluten-free and kosher.

BE THE CHANGE - Every purchase gives back! KinderFarms partners with 1% for the Planet to support the wellbeing of families around the world.

FOUNDED BY PARENTS, BACKED BY SCIENCE - KinderFarms, the kinder "farmaceutical" company, was founded by parents, Jessica Biel and Jeremy Adams, when they couldn't find health products that were both effective and fit with their values. KinderFarms uses proven science to create clean products that are kinder to children, animals, and the planet.

KinderMed Kids' Pain & Fever is made with the same effective, active ingredient (acetaminophen) as the leading branding but with kinder ingredients. An oral suspension that temporarily relieves minor aches & pains and reduces fevers due to the common cold, flu, headache, sore throat or toothache in children 2+. Doctor-formulated with only 5 ingredients, KinderMed Kids' Pain & Fever is Non-GMO Project Verified, vegan, gluten-free, kosher, and does NOT contain common allergens, dyes, parabens, GMOs, high fructose corn syrup, artificial flavors or sweeteners. Dosing cup included.

Ingredientes

  • Acetaminophen
  • Organic Agave Syrup
  • Organic Cherry Flavor
  • Non-GMO Citric Acid
  • Agua purificada

Indicaciones

Usos

  • Temporarily reduces fever
  • Temporarily relieves minor aches and pains due to
    • El resfriado común
    • Gripe
    • Dolor de cabeza
    • Dolor de garganta
    • Toothache

Indicaciones

  • Este producto no contiene indicaciones ni advertencias completas para su uso en adultos
  • Do not take more than directed (see Overdoes warning)
  • Agitar bien antes de usar
  • mL = mililitro
  • Use only the enclosed dosing cup designed for use with this product. No usar ningún otro dosificador.
  • If needed, repeat dose every 4 hours while symptoms last
  • Do not give more than 5 times in 24hours
  • Do not give more than 5 days unless directed by doctor
  • Encuentre la dosis indicada en la tabla de abajo. Si es posible, tenga en cuenta el peso para saber la dosis, si no, tenga en cuenta la edad.
    • Weight (lb) under 24 months, ask a doctor
    • Weight (lb) 24-35, 5 mL
    • Weight (lb) 36-47, 7.5 mL
    • Weight (lb) 48-59, 10 mL
    • Weight (lb) 60-71, 12.5 mL
    • Weight (lb) 72-95, 15mL
    • Age (year) under 2, ask a doctor
    • Age (year) 2-3, 5 mL
    • Age (year) 4-5, 7.5 mL
    • Age (year) 6-8, 10 mL
    • Age (year) 9-10, 12.5 mL
    • Age (year) 11, 15 mL
    • *o según lo indicado por un médico

Otra información

  • Almacenar a 20-25 °C (66-77 °F)
  • No refrigerar
  • Consulte el panel de abajo para ver el número de lote y la fecha de vencimiento.

Advertencia(s)

Advertencia sobre la salud hepática: este producto contiene acetaminofén. Severe liver damage may occur if your child takes:

  • Más de 5 dosis en 24 horas, que es la cantidad diaria máxima
  • El producto con otros medicamentos que contengan acetaminophen

Allergy Alert: Acetaminophen may cause severe skin reactions, Symptoms may include:

  • Skin Reddening
  • Ampollas
  • Erupción

En caso de reacción alérgica, suspender el uso y acudir al médico de inmediato. 

Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

No usar

  • With any other drugs containing acetaminophen (prescription or nonprescription). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico.
  • Si su hijo es alérgico al acetaminofén o a cualquiera de los ingredientes activos de este producto

Consultar a un médico antes de usar si su hijo sufre enfermedad hepática.

Ask a doctor or pharmacist before use if your child is taking the blood thinning drug warfarin

When using this product, do not exceed recommended dose (see Overdose warning).

Deje de usarlo y consulte a su médico si

  • Presenta síntomas nuevos
    • Tiene enrojecimiento o hinchazón
    • El dolor empeora o dura más de 5 días
    • La fiebre empeora o dura más de 3 días

Estos podrían ser indicios de una afección grave.

Mantener fuera del alcance de los niños.

Advertencia de sobredosis: tomar más de la dosis recomendada (sobredosis) puede producir daño hepático. En caso de sobredosis, acuda a un médico o comuníquese de inmediato con el Centro de Control de Intoxicaciones al (1-800-222-1222). Es fundamental buscar atención médica rápidamente, aunque no advierta ningún signo o síntoma.

*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

KinderMed Kids' Pain & Fever, Organic Cherry Flavor, 4 OZ

5.0
(181)